A QUASI-VARIATIONAL INEQUALITY PROBLEM IN SUPERCONDUCTIVITY

File Description SizeFormat 
QVIM3AS.PDFAccepted version1.18 MBAdobe PDFView/Open
Title: A QUASI-VARIATIONAL INEQUALITY PROBLEM IN SUPERCONDUCTIVITY
Authors: Barrett, JW
Prigozhin, L
Item Type: Journal Article
Content Version: Accepted version
Issue Date: 1-May-2010
Citation: MATH MOD METH APPL S Vol.( 20 ) No.( 5 ) pp 679 - 706
URI: http://hdl.handle.net/10044/1/5989
Publisher Link: http://dx.doi.org/10.1142/S0218202510004404
DOI: 10.1142/S0218202510004404
ISSN: 0218-2025
Publisher: WORLD SCIENTIFIC PUBL CO PTE LTD
Start Page: 679
End Page: 706
Copyright Statement: Electronic version of an article published as Mathetmatical Models and Methods in Applied Sciences, Volume:20, Issue:5, 2010, Pages:679-706. Article DOI: 10.1142/S0218202510004404. Copyright © 2010 World Scientific Publishing Company. Journal URL: http://www.worldscinet.com/m3as/m3as.shtml
Volume: 20
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons